0 Members and 1 Guest are viewing this topic.
Wondering if this is a good decision. We didn't think Lexapro was working hard enough at keeping my anxiety at bay.
deplin (which I am alternating every other day as it costs so much and I don't know if its doing anything)
or maybe I need more time to get used to not having lex in my system--though I thought the taper while taking Pristiq would have prevented any problems
A curious thing I noticed is that when I did get emotionally upset, the stomach pain tended to go away, its like this illness seems to find either a physical or mental way to torture me, but not necessarily both at the same time.
even if I felt like I had the flu without a temp.
trying to wait until my second opinion with a new pdoc on April 11th. It's so hard to wait it out.Other current meds:Wellbutrin 150mg Seroquel 25mg 3x/dayKlonopin .5 3x/dayBuspar 10mg 3x/dayLamictal 200mg (mood stab)
I read a 29 page series of posts on pristiq yesterday, seems for those for whom it works it may take some time, and side effects can include anxiety though some of the posters really encouraged folks to keep with it, that it does lift eventually.